Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 850789, 5 pages
Research Article

Approximate Equivalence of the Hybrid Automata with Taylor Theory

1Chengdu Institute of Computer Application, Chinese Academy of Sciences, Chengdu 610041, China
2Guangxi Key Laboratory of Hybrid Computation and IC Design Analysis, Guangxi University for Nationalities, Guangxi 530006, China
3Institute of Acoustics, Chinese Academy of Sciences, Beijing 100190, China

Received 26 January 2014; Revised 7 April 2014; Accepted 22 April 2014; Published 11 May 2014

Academic Editor: Guiming Luo

Copyright © 2014 Anping He et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Anping He, Jinzhao Wu, Shihan Yang, and Hongyan Tan, “Approximate Equivalence of the Hybrid Automata with Taylor Theory,” Journal of Applied Mathematics, vol. 2014, Article ID 850789, 5 pages, 2014.